# SDR SWAA2023101911175

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 22,456 hours, 11,044 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INSIDE HANDLE FITTING HAS EXCESSIVE PLAY.<[01] RESECURED R1 DOOR INSIDE HANDLE CAM BOLT; NUT REF AMM 52-41-11.
